Sephora

Stores & Services
Find a Sephora

Happening at Sephora

View all

Services

From makeovers to personalized skincare consultations

Free Classes

Get inspired, play with products & learn new skills

cancel
Showing results for 
Search instead for 
Did you mean: 
Post in Skincare Aware
|

Skin concern

image.jpg

image.jpg

 can anyone tell me what is this call? I am noticing it last few days. Only thing I changed in my skin care is Sunday Riley cleanser and moisturizer. Sometime this are little itchy too. Any suggestions?   

Re: Skin concern

@rszaman  Since none of us are dermatologists, we can't really diagnose your skin. My first not-a-derm guess (especially since you mentioned itching) is "fungal acne," which isn't truly acne at all. It's a yeast overgrowth. Some ingredients can treat this condition when used once or twice a week and left on the skin for 1-3 minutes before rinsing off: 

 

  • Ketoconazole, found in Nizoral shampoo (use as a facial cleanser) 
  • Sulfur in cleansing bar or rinse-off mask form 
  • Zinc pyrithione, found in Head & Shoulders shampoo and Vanicream Z-Bar 
  • Selenium sulfide, found in Selsun Blue shampoo and Head & Shoulders 

 

Again, that's just a guess. You could try one or two of those ingredients/products and see if they help. If they do, great! If not, you may want to see a dermatologist or your primary care doctor (if you can) because you could have a completely different skincare issue. 

Re: Skin concern

Thank you

Re: Skin concern

Yes 😞 never had this before 

Re: Skin concern

Did these start appearing after you started the SR products, @rszaman? It looks and sounds like a negative, possibly allergic, reaction.

Re: Skin concern

Any idea what can help? I stopped using the product. 

Re: Skin concern

Since it started after using these products for the first time, I'd bet it's related to those, @rszaman. I'm glad you've already stopped using them, but I would be cautious about adding anything else to your routine right now. If you have a basic cleanser and moisturizer that have worked for you in the past, you may want to go back to those to give your skin a chance to heal. Taking an anti-histamine to help with the itching may be helpful, and if it lasts more than a couple of days, I'd recommend seeing your doctor for further treatment.  

2 Replies
Conversation Stats
  • 6 replies
  • 224 views
  • 1 Hearts Given
  • 3 Contributors
Photos2
  • image.jpg
  • image.jpg